# SDR DALA1508030904

- Difficulty date: February 10, 2014
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 70,968 hours, 54,690 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1338, BULKHEAD WEB, LBL 19 AND RBL 19 DAMAGED.  REPAIRED IAW ERA 523105-14.
